# SDR RAIA0011010

- Difficulty date: November 19, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 10,024 hours, 11,024 cycles
- Propeller: Mcauly C5JFR36C1104
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: 31056294
- Condition: Failed
- Location: Right
- Part time: 3,630 hours, 3,033 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7069-STL- RIGHT BETA LIGHT WOULD NOT ILLUMINATE, DOES PRESS TO TEST.  MAINTENANCE REPLACED RIGHT BETA SWITCH.
